American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Paul M. N. Feehan and Camelia A. Pop. On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for It\^o processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paweł J. Szabłowski. On Markov processes with polynomial conditional moments. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[5] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information   
View Article: PDF

[6] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jiyeon Suh. A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005) 1545-1564. MR 2115376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rodrigo Bañuelos. Martingale transforms and related singular integrals . Trans. Amer. Math. Soc. 293 (1986) 547-563. MR 816309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edwin Perkins. On the construction and distribution of a local martingale with a given absolute value . Trans. Amer. Math. Soc. 271 (1982) 261-281. MR 648092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth A. Astbury. The order convergence of martingales indexed by directed sets . Trans. Amer. Math. Soc. 265 (1981) 495-510. MR 610961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1